On the asymptotic stability of a class of nonautonomous systems
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2161-2163
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a20,
author = {A. O. Ignatyev},
title = {On the asymptotic stability of a class of nonautonomous systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2161--2163},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a20/}
}
A. O. Ignatyev. On the asymptotic stability of a class of nonautonomous systems. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2161-2163. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a20/